# SDR ASAA2020101533360

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 26,745 hours, 8,633 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3250435030
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CH B CONNECTOR DAMAGED DURING HPTACC REMOVAL.  J10 HARNESS REQ REPLACEMENT.  GROUNDED-YES.  REF L/P 60158705 FOR ALTERNATE DEACTIVATION PROCEDURES, REMOVED AND REPLACED J10 HARNESS, REF B737-900 AMM 73-21-06-00-802-F00 AND B737-900 AMM 73-21-06-400-802-F00.  OPERATIONS TEST REQUIRED.  FADEC SYSTEM TEST PASSED, REF B737-900 MM 73-21-00.
